# SDR FDEA201402180360

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 97,312 hours, 31,438 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL TANK, FWD PUMP FAILS FUEL SYS CONTROLLER,  PUMP STAYS AMBER WHEN SELECTED ON.  AFTER REMOVAL OF FUEL PUMP, PUMP SHOWED SIGNS OF OVERHEATING & PUMP IMPELLER WAS SEIZED.  WIRE HARNESS GROMMET AT CONNECTOR FOUND STUCK IN PUMP CONNECTOR END.  R & R NR 1 TANK FWD BOOST PUMP WIRE HARNESS IAW MM 28-22-01-2.  AFTER REPLACED NR 1 TANK BOOSTER PUMP WIRE HARNESS, REINSTALLED STRING 3 - 368 TERMINAL & 502A GND WIRE TERMINAL IAW WDM 28-22-01.  R & R NR 1 FWD BOOST PUMP IAW MM 28-22-01-2.  PERFORMED OPERATIONS CHECK MAN 28-22-01-2.
